# SDR HNAA2013092000503

- Difficulty date: September 18, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 69,557 hours, 79,316 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: OL3071PBEGPL
- Condition: Dim
- Location: Cabin Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN, CEILING EXIT SIGN AT CENTER ISLE OF ROW 1 IS DIM, R & R DIM LIGHTS OF CEILING EXIT SIGN AT CENTER ISLE OF ROW 1 OPS CHECKED GOOD, REINSTALLED CEILING COVER.
